# SDR CA060707005

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,549 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 04310093
- Condition: Corroded
- Location: Vertical Fin
- Part time: 8,896 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION AME FOUND WHAT APPEARED TO BE A CRACK IN THE RADIUS OF THE LT FLANGE OF THE LT FITTING ATTACHING THE VERTICAL FIN TO THE HORIZONTAL STABILIZER.  WHEN THE PART WAS REMOVED FROM THE AIRCRAFT THE LT FLANGE WAS FOUND TO BE BENT TOWARDS THE RT FLANGE, AND WHEN MOVED AWAY FROM THE RT SIDE, IT BROKE FROM THE BASE OF THE FITTING REVEALING INTERGRANULAR CORROSION. (TC NR 20060707005)
